全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Janusz A. Brzozowski , Sylvie Davies , Abhishek Madan
来源:[J].Theoretical Computer Science(IF 0.489), 2019, Vol.777, pp.121-131Elsevier
摘要:... More generally, we may have a set P of patterns and a set T of texts, where P and T are regular languages. We are interested whether any word of T begins with a word of P , ends with a word of P , has a word of P as a factor, or has a word of P as a subsequence. Thus we are ...
作者:Rogério Reis , Emanuele Rodaro
来源:[J].Theoretical Computer Science(IF 0.489), 2016, Vol.653, pp.97-107Elsevier
摘要:Abstract(#br)We introduce the notion of a reset left regular decomposition of an ideal regular language, and we prove that the category formed by these decompositions with the adequate set of morphisms is equivalent to the category of strongly connected synchronizing automata. ...
作者:Christian Doczkal , Gert Smolka
来源:[J].Journal of Automated Reasoning(IF 0.567), 2018, Vol.61 (1-4), pp.521-553Springer
摘要:Abstract(#br)We explore the theory of regular language representations in the constructive type theory of Coq. We cover various forms of automata (deterministic, nondeterministic, one-way, two-way), regular expressions, and the logic WS1S. We give translations between all represe...
作者:A. S. Konovalov* , V. L. Selivanov* **
来源:[J].Algebra and Logic(IF 0.493), 2014, Vol.52 (6), pp.448-470Springer
摘要:Some of the Boolean algebras of regular languages of finite and infinite words are characterized up to isomorphism. It is shown that classes of regular languages related to such characterizations are decidable.
作者:Marius Konitzer , Hans Ulrich Simon
来源:[J].Information and Computation(IF 0.699), 2016Elsevier
摘要:... the directed graph G → ( L | w ) , associated with an arbitrary language L ⊆ Σ ⁎ and an arbitrary string w ∈ Σ ⁎ . The clique number of L is then defined as the supremum of the clique numbers of the graphs G ( L | w ) where w ranges over all strin...
作者:Janusz A. Brzozowski , Marek Szykuła
来源:[J].Journal of Computer and System Sciences(IF 1), 2017, Vol.89, pp.270-287Elsevier
摘要:Abstract(#br)We study various complexity properties of suffix-free regular languages. A sequence ( L k , L k + 1 , … ) of regular languages in some class, where n is the quotient complexity of L n , is most complex if its languages L n meet the complexity upper bounds for all...
作者:Tobias Walter
来源:[J].Theoretical Computer Science(IF 0.489), 2017Elsevier
摘要:... It is shown that for two classes of regular languages there exist such systems which describe the languages using finitely many equivalence classes of the rewriting system. The two classes are: 1.) the class of all regular languages such that the syntactic monoid contains...
作者:Marek Szykuła , John Wittnebel
来源:[J].Theoretical Computer Science(IF 0.489), 2019, Vol.787, pp.45-76Elsevier
摘要:Abstract(#br)We study the properties of syntactic monoids of bifix-free regular languages. In particular, we solve an open problem concerning syntactic complexity: We prove that the cardinality of the syntactic semigroup of a bifix-free language with state complexity n is at...
作者:Robert Ferens , Marek Szykuła
来源:[J].Theoretical Computer Science(IF 0.489), 2019, Vol.787, pp.14-27Elsevier
摘要:Abstract(#br)We study descriptive complexity properties of the class of regular bifix-free languages, which is the intersection of prefix-free and suffix-free regular languages. We show that there exist universal bifix-free languages that meet all the bounds for the state complex...
作者:Janusz A. Brzozowski , Corwin Sinnamon
来源:[J].Theoretical Computer Science(IF 0.489), 2019, Vol.787, pp.2-13Elsevier
摘要:Abstract(#br)A language L over an alphabet Σ is prefix-convex if, for any words x , y , z ∈ Σ ⁎ , whenever x and xyz are in L , then so is xy . Prefix-convex languages include right-ideal, prefix-closed, and prefix-free languages, which were studied elsewhere. Here we ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×